# SDR UALA20090109001A

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 64,615 hours, 18,672 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER 2L CAME OFF AT THE GATE AND 1 CLEAR LENS POPPED OUT. REPLACED LIGHT LENS.
